Some Properties of Pg and Pairwise Pg - Spaces

Authors(2) :-Yogesh Kumar, Padmesh Tripathi

In this article, the separation axiom R0 of Shanin and later rediscovered by Davis, has been generalized to Pg - axiom using the concept of g-closure. The bitopological analogue of Pg - axiom named as pairwise Pg -axiom has been introduced and different characterizations and properties of Pg-space and pairwise Pg-space have been discussed.

Authors and Affiliations

Yogesh Kumar
Department of Applied Sciences and Humanities, IIMT College of Engineering, Greater Noida, Uttar Pradesh, India
Padmesh Tripathi
Department of Applied Sciences and Humanities, IIMT College of Engineering, Greater Noida, Uttar Pradesh, India

Pg - axiom, g-closure, g-kernel, pairwise Pg - axiom.

  1. A. S Davis.(1961)."Indexed system of neighbourhoods for general topological spaces", Amer. Math. Monthly, 68 (1961), 886-893.
  2. N. Levine.(1970)."Generalized closed sets in topology", Rend. Cir. Mate. Di. Palermo. Series II, Vol. 21, 1970, 89-96.
  3. D.S. Misra and K.K. Dube.(1973)."Pairwise R0 spaces", Ann. De. La. Soc. Sci. Bruxelles, T-87, 1(1973), 3-15.
  4. B.M. Munshi.(1986)."Separation Axioms", Acta Ciencia Indica, 12 m (2) (1986), 140-144.
  5. M.G. Murudeshwar and S.A. Naimpally.(1966)."Quasi-Uniform Topological Spaces", Noordhoff, Groningen, (1966).
  6. W.J. Pervin.(1967)."Connectedness in bitopological spaces", Indag. Math 29 (1967), 369-372.
  7. I.L. Reilly.(1976)."On essentially pairwise Dausdorff spaces", Rendiconti del Circolo Math. Ann.(1976), Series II-TOMO XXV. 
  8. N.A.Shanin.(1943)."On separation in topological spaces", Dokl, Akad. Nauk,SSSR  (N. S.) 38 (1943), 110-113.
  9. V.K. Sharma.(1990)."A study of some separation and covering axioms in topological and bitopological spaces", Ph. D. Thesis, Meerut Univ. Dec.(1990).

Publication Details

Published in : Volume 3 | Issue 8 | November-December 2017
Date of Publication : 2017-12-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 611-613
Manuscript Number : IJSRSET1738171
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Yogesh Kumar, Padmesh Tripathi, " Some Properties of Pg and Pairwise Pg - Spaces, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 3, Issue 8, pp.611-613, November-December-2017.
Journal URL : http://ijsrset.com/IJSRSET1738171

Article Preview

Follow Us

Contact Us